Probability Surveys
Home | Current | Past volumes | About | Login | Notify | Contact | Search
 PS Home > Vol. 13 (2016) open journal systems 

Probability Surveys publishes survey articles in theoretical and applied probability. The style of articles may range from reviews of recent research to graduate textbook exposition. Articles may be broad or narrow in scope. The essential requirements are a well specified topic and target audience, together with clear exposition.

Probability Surveys is sponsored by the Institute of Mathematical Statistics and by the Bernoulli Society.

 Fractional Gaussian fields: A survey   Abstract | PDF
  Asad Lodhia, Scott Sheffield, Xin Sun and Samuel S. Watson
 Pages: 1-56

 Hyperbolic Measures on Infinite Dimensional Spaces   Abstract | PDF
  Sergey G. Bobkov and James C. Melbourne
 Pages: 57-88

 On moment sequences and mixed Poisson distributions   Abstract | PDF
  Markus F. Kuba and Alois Panholzer
 Pages: 89-155

 From extreme values of i.i.d. random fields to extreme eigenvalues of finite-volume Anderson Hamiltonian   Abstract | PDF
  Arvydas Astrauskas
 Pages: 156-244

Home | Current | Past volumes | About | Login | Notify | Contact | Search

Probability Surveys. ISSN: 1549-5787

Open Access Research